# SDR DALA2021082304955

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,705 hours, 39,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 669-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 IN REF NRC 268: CORROSION ON SIDE PLATE LH BETWEEN STA 669 TO 670 UPPER SIDE AND LOWER FLANGE AT FWD CARGO COMPARTMENT(C1). CORRECTIVE ACTION: SUMMARY OF NRC 00951: CORROSION LEVEL 2 CORROSION ON SIDE PLATE LH BETWEEN STA 669 TO 670 UPPER SIDE AND LOWER FLANGE AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (1917757)
